UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Zeros of a class of transcendental equation with application to bifurcation of DDE Journal article
International Journal of Bifurcation and Chaos, 2016,Volume: 26,Issue: 4
Authors:  Kou,Kit Ian;  Lou,Yijun;  Xia,Yong Hui
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/11
characteristic equation  Hopf bifurcation  stability  
Zeros of a class of transcendental equation with application to bifurcation of DDE Journal article
International Journal of Bifurcation and Chaos, 2016,Volume: 26,Issue: 4
Authors:  Kou K.I.;  Lou Y.;  Xia Y.-H.
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/02/13
Characteristic Equation  Hopf Bifurcation  Stability